On equivariant indices of 1-forms on varieties
- Authors: Gusein-Zade S.M.1, Mamedova F.I.2
-
Affiliations:
- Faculty of Mechanics and Mathematics, Lomonosov Moscow State University
- Institut für Algebraische Geometrie, Leibniz Universität Hannover
- Issue: Vol 51, No 3 (2017)
- Pages: 177-184
- Section: Article
- URL: https://journal-vniispk.ru/0016-2663/article/view/234327
- DOI: https://doi.org/10.1007/s10688-017-0182-3
- ID: 234327
Cite item
Abstract
Given a G-invariant holomorphic 1-form with an isolated singular point on a germ of a complex-analytic G-variety with an isolated singular point (G is a finite group), its equivariant homological index and (reduced) equivariant radial index are defined as elements of the ring of complex representations of the group. We show that these indices coincide on a germ of a smooth complex analytic G-variety. This makes it possible to consider the difference between them as a version of the equivariant Milnor number of a germ of a G-variety with an isolated singular point.
About the authors
S. M. Gusein-Zade
Faculty of Mechanics and Mathematics, Lomonosov Moscow State University
Author for correspondence.
Email: sabir@mccme.ru
Russian Federation, Moscow
F. I. Mamedova
Institut für Algebraische Geometrie, Leibniz Universität Hannover
Email: sabir@mccme.ru
Germany, Hannover
Supplementary files
